IJPAM: Volume 101, No. 6 (2015)

SKEW CHROMATIC INDEX OF COMB, LADDER,
AND MOBIUS LADDER GRAPHS

Joice Punitha M.$^1$, S. Rajakumari$^2$
$^1$Department of Mathematics
L.N. Government College (Autonomous)
Ponneri, 601 204, Tamilnadu, INDIA
$^2$Department of Mathematics
R.M. D Engineering College
Kavaraipettai, 601 206, Tamilnadu, INDIA


Abstract. A skew edge coloring of a graph $G$ is defined to be a set of two edge colorings such that no two edges are assigned the same unordered pair of colors. The skew chromatic index $s(G)$ is the minimum number of colors required for a skew edge coloring of $G$. In this paper, an algorithm is determined for skew edge coloring of comb, ladder and Mobius ladder graphs. Also the skew chromatic index of these graphs is solved in polynomial time.

Received: March 12, 2015

AMS Subject Classification: 05C15

Key Words and Phrases: skew edge coloring; skew chromatic index; comb graph; ladder graph; Mobius ladder graph

Download paper from here.




DOI: 10.12732/ijpam.v101i6.18 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 6
Pages: 1003 - 1011


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).